# SDR IPXA2018112136171

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 32,874 hours, 18,811 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  WHEN FLAPS WERE CALLED UP,  HAD A LE SLAT DISAGREE.  AFTER THE CHECKLIST, COULD NOT EXTINGUISH THE MESSAGE.  TROUBLESHOT IAW FIM 27-51-00-815-805,  FOUND INTERMITTENT CODE 310, AND 331.  PREFORMED FIM 27-81-00/101, FIG 104,  NO FAULTS AND NO HISTORY.   ACFT OK FOR SERVICE.
